# SDR DHL2001747007

- Difficulty date: October 23, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adj
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS TO RIGHT DURING CLIMB, CRUISE AND DESCENT NEAR 300 KNOTS.  DOES NOT ROLL WITH FLAPS EXTENDED.  MOVING SPEED BRAKE HANDLE OUT OF DETENT CORRECTS PROBLEM.  AIRCRAFT FLIES LEVEL WITH NO TRIM, FLAPS 5 DEG.  ADJUSTED LT OUTBOARD.  FLAP ECCENTRICS, OPS CHECK GOOD IAW 727 M/M 27-51-2.
